# SDR USAA970030

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 500
- Part time: 42,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK BS 500B BETWEEN STRINGER 24R AND 23R FRAME SHEAR TIE.  INSTALLED NEW SHEAR TIE WITH DOUBLER, REPAIRED PER SRM 53-10-4.  (M)
